• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6709
School of Physics
  Title:   Perturbative Solutions of Bohmian Quantum Gravity
  Author(s):  F. Shojai
  Status:   Published
  Journal: Phys. Rev. D
  No.:  50
  Vol.:  60
  Year:  1999
  Pages:   124001 1-6
  Supported by:  IPM
  Abstract:
In this paper we have solved the Bohmian equations of quantum gravity, perturbatively. Solutions up to second order are derived explicitly, but in principle the method can be used in any order. Some consequences of the solution are disscused.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right